Applied Mathematics

Vol.8 No.4(2017), Paper ID 75858, 12 pages

DOI:10.4236/am.2017.84044

 

On the Evolution of Consanguinities

 

Paul G. Bamberg

 

Department of Mathematics, Harvard University, Cambridge, Massachusetts, USA

 

Copyright © 2017 Paul G. Bamberg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bamberg, P. (2017) On the Evolution of Consanguinities. Applied Mathematics, 8, 550-561. doi: 10.4236/am.2017.84044.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.